# SDR ASOA04499

- Difficulty date: July 11, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE OUTBOARD CLIP AT FS 280, LBL 9 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE OUTBOARD CLIP AT FS 280, LBL 9 IAW SRM 51-42.  (M)
